# SDR SWAA2012071805929

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 77,660 hours, 68,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP BETWEEN ROW 13 TO ROW 23.  REMOVED AND REPLACED BATTERY PACK PER AMM.
